# SDR AALA201610139009

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 11,434 hours, 1,768 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Service Door
- Condition: Departed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PANEL MID AIRCRAFT MISSING.  REMOVED HOLD OPEN ROD FROM GREEN SERVICE DOOR.  REMOVED AND REPLACED 29-3 YELLOW HYDRAULIC DOOR IAW AMM 52-42-25-400-801-A.
